MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY, INC 22G CURVED ASPIRATOR, .3 MM PORT; DEVICE IRRIGATION, OCULAR SURGERY

MICROSURGICAL TECHNOLOGY, INC 22G CURVED ASPIRATOR, .3 MM PORT; DEVICE IRRIGATION, OCULAR SURGERY
Model Number DU-02355
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the use of a signature pro phacoemulsifier the surgeon observed a suspicious deposit in the patient's eye that may have originated from the disposable in question.Follow up: there was no patient's injury but a small piece of metal remains in the patient's eye.

Brand Name
22G CURVED ASPIRATOR, .3 MM PORT
Common Device Name
DEVICE IRRIGATION, OCULAR SURGERY
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY, INC
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
yamini nidumolu
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key22301281
Report Number3019924-2025-00006
Device Sequence Number15601897
Product Code KYG
UDI-Device Identifier00844685002061
UDI-Public00844685002061
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDU-02355
Device Catalogue NumberDU-02355
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown